# SDR SIMA20140915005

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 9,902 hours, 6,322 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT AN ELEC SMOKE SMELL WAS DETECTED.  AFTER RETURN TO GATE FIRST OFFICER`S CHART HOLDER HAD SAME HOT SMELL REMAINING.  R & R FIRST OFFICER`S CHART HOLDER IAW AMM 25-18-13.  OPERATIONS CHECKED GOOD.
